Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/21667
Title: 
Authors: 
Issue Date: 
2017
Citation: 
Dong, F. (2017). Properties of chromatic polynomials of hypergraphs not held for chromatic polynomials of graphs. European Journal of Combinatorics, 64, 138-151. https://doi.org/10.1016/j.ejc.2017.04.006
Abstract: 
In this paper, we present some properties on chromatic polynomials of hypergraphs which do not hold for chromatic polynomials of graphs. We first show that chromatic polynomials of hypergraphs have all integers as their zeros and contain dense real zeros in the set of real numbers. We then prove that for any multigraph G = (V, E), the number of totally cyclic orientations of G is equal to the value of IP(HG,-1)I, where P(HG, λ) is the chromatic polynomial of a hypergraph HG which is constructed from G. Finally we show that
the multiplicity of root "O" of P(H, λ) may be at least 2 for some connected hypergraphs H, and the multiplicity of root "1" of P(H, λ) may be 1 for some connected and separable hypergraphs H and may be 2 for some connected and non-separable hypergraphs H.
Description: 
This is the final draft, after peer-review, of a manuscript published in European Journal of Combinatorics. The published version is available online at https://doi.org/10.1016/j.ejc.2017.04.006
URI: 
ISSN: 
0195-6698 (print)
1095-9971 (online)
Other Identifiers: 
10.1016/j.ejc.2017.04.006
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
EJC-64-138.pdf364.58 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

30
checked on Feb 20, 2020

Download(s)

10
checked on Feb 20, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.